| Catalog Number |
5396190 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometimes post a dialysis catheter placement, the device was allegedly malfunctioned.It was further reported that the product clogged.The procedure was completed replaced with another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one 19cm glidepath d/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed.The catheter was returned with the blue luer clamp engaged and the red luer clamp disengaged.An in-house syringe with dye water was attached to the red luer.Upon infusion, what appeared to be thrombus, was observed exiting with water at the distal end of catheter.Blue luer clamp was disengaged prior to functional testing.An in-house syringe with dye water was attached to the blue luer.Upon infusion, what appeared to be thrombus, was observed exiting with water at the distal end of catheter.Aspiration was attempted and was successful for both the luers.No leaks were observed throughout the catheter.However the investigation is inconclusive for the reported obstruction of flow issue as the sample evaluation results indicating no issue under laboratory conditions may not be representative of the condition of the device during use.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description